Matematicheskie Zametki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1977, Volume 22, Issue 6, Pages 885–896 (Mi mz8109)  

This article is cited in 1 scientific paper (total in 1 paper)

Theory of self-conjugate cobordisms

N. Ya. Gozman

Moscow Region Pedagogical Institute

Abstract: The ring of bordisms of manifolds, in the normal bundle to which is given the structure of a self-conjugate complex bundle, is studied. The results of computation of this ring up to dimension nine inclusive are given. The elements of the ring which can be represented by spheres and real projective spaces are considered. Their orders are computed and certain relations between them are found.

Full text: PDF file (885 kB)

English version:
Mathematical Notes, 1977, 22:6, 984–990

Bibliographic databases:

UDC: 513.836
Received: 19.07.1976

Citation: N. Ya. Gozman, “Theory of self-conjugate cobordisms”, Mat. Zametki, 22:6 (1977), 885–896; Math. Notes, 22:6 (1977), 984–990

Citation in format AMSBIB
\Bibitem{Goz77}
\by N.~Ya.~Gozman
\paper Theory of self-conjugate cobordisms
\jour Mat. Zametki
\yr 1977
\vol 22
\issue 6
\pages 885--896
\mathnet{http://mi.mathnet.ru/mz8109}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=645363}
\zmath{https://zbmath.org/?q=an:0374.57005}
\transl
\jour Math. Notes
\yr 1977
\vol 22
\issue 6
\pages 984--990
\crossref{https://doi.org/10.1007/BF01099569}


Linking options:
  • http://mi.mathnet.ru/eng/mz8109
  • http://mi.mathnet.ru/eng/mz/v22/i6/p885

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. P. Golubyatnikov, “Bordism rings with split normal bundles”, Russian Math. Surveys, 34:6 (1979), 172–176  mathnet  crossref  mathscinet  zmath
  • Математические заметки Mathematical Notes
    Number of views:
    This page:92
    Full text:36
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021